Vol. 9, No. 5, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Time-periodic approximations of the Euler–Poisson system near Lane–Emden stars

Juhi Jang

Vol. 9 (2016), No. 5, 1043–1078
Abstract

We show a long-time validity of the time-periodic linear approximations to the gravitational Euler–Poisson system near Lane–Emden equilibria for all relevant adiabatic exponents. To prove the result, we reformulate the problem in Lagrangian coordinates and use the weighted energy estimates together with Hardy inequalities.

Keywords
Euler–Poisson system, Lane–Emden solutions, physical vacuum boundary, time-periodic approximation
Mathematical Subject Classification 2010
Primary: 35L80, 35Q05, 35R37
Milestones
Received: 18 September 2015
Revised: 17 February 2016
Accepted: 30 March 2016
Published: 29 July 2016
Authors
Juhi Jang
Department of Mathematics
University of Southern California
Los Angeles, CA 90089
United States